# SDR SCNA20180208056

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATE MATERIAL LOSS COMMON TO FASTENER HEADS ON LT & RT FLIGHT DECK CROWN SKIN DUE TO PRIOR NR ON FLIGHT DECK LT AND RT UPPER SKIN PANELS. NDT MAPPED 5" X .5" GRID OF MATERIAL REMAINING DIMENSIONS AND SUBMITTED. REPLACEMENT OF SKIN PANELS ACCOMPLISHED. FINISH RESTORED.
